PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 64 | 3 | 267-283
Tytuł artykułu

Slicing of generalized surfaces with curvature measures and diameter's estimate

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove generalizations of Meusnier's theorem and Fenchel's inequality for a class of generalized surfaces with curvature measures. Moreover, we apply them to obtain a diameter estimate.
Twórcy
  • Dipartimento di Matemetica, Università di Trento, 38050 Povo (Trento), Italy
Bibliografia
  • [1] G. Anzellotti, R. Serapioni and I. Tamanini, Curvatures, functionals, currents, Indiana Univ. Math. J. 39 (1990), 617-669.
  • [2] M. P. Do Carmo, Differential Geometry of Curves and Surfaces, Prentice-Hall, 1976.
  • [3] H. Federer, Geometric Measure Theory, Springer, Berlin, 1969.
  • [4] M. W. Hirsch, Differential Topology, Springer, Berlin, 1976.
  • [5] F. Morgan, Geometric Measure Theory. A Beginner's Guide, Academic Press, 1988.
  • [6] R. Osserman, Curvature in the eighties, Amer. Math. Monthly 97 (1990), 731-756.
  • [7] L. Simon, Lectures on Geometric Measure Theory, Proc. Centre Math. Anal. Austral. Nat. Univ. 3, Canberra, 1983.
  • [8] L. Simon, Existence of Willmore Surfaces, Proc. Centre Math. Anal. Austral. Nat. Univ. 10, Canberra, 1985.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv64z3p267bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.